# SDR CA141202028

- Difficulty date: November 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Propeller: Hartzl HCE4A3D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 9599010144
- Condition: Broken
- Location: Engine
- Part time: 520 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THERE ARE 4 V BAND SEGMENTS SPOT WELDED ON CLAMP. ONE V BAND SEGMENT BROKE OFF DUE TO SPOT WELD FAILURE FROM V BAND SEGMENT TO CLAMP STRAP.
